Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 39, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 24, 2006, 7:07 PM CDT for Green County, Rock County, Wisconsin. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2006, 7:07 PM CDT (00:07 UTC)
- Expired
- May 24, 2006, 8:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Green County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 59 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 7:54 PM CDT | HAIL 0.5 | Janesville, WI | VERY HEAVY RAIN, HALF INCH HAIL, VISIBILITY ZERO, VERY HIGH WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 2:20 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 836 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1914 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 250006 SVRMKX WIC045-105-250100- /O.NEW.KMKX.SV.W.0039.060525T0007Z-060525T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 707 PM CDT WED MAY 24 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GREEN COUNTY IN SOUTH CENTRAL WISCONSIN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 800 PM CDT * AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EVANSVILLE...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... JANESVILLE AROUND 725 PM CDT... MILTON AROUND 735 PM CDT... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4283 8943 4253 8948 4265 8882 4283 8883 $$ GEHRING
4 follow-up statements
000 WWUS53 KMKX 250022 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 722 PM CDT WED MAY 24 2006 WIC045-250032- /O.CAN.KMKX.SV.W.0039.000000T0000Z-060525T0100Z/ GREEN WI- 722 PM CDT WED MAY 24 2006 ...THE SEVERE THUNDERSTORM WARNING FOR GREEN COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4282 8933 4253 8934 4265 8882 4283 8883 $$ WIC105-250100- /O.CON.KMKX.SV.W.0039.000000T0000Z-060525T0100Z/ ROCK WI- 722 PM CDT WED MAY 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR ROCK COUNTY... AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM EDGERTON TO BRODHEAD... MOVING NORTHEAST AT 30 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... EVANSVILLE BY 745 PM CDT UNION BY 750 PM CDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4282 8933 4253 8934 4265 8882 4283 8883 $$ KAPELA
000 WWUS53 KMKX 250041 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 739 PM CDT WED MAY 24 2006 WIC105-250100- /O.CON.KMKX.SV.W.0039.000000T0000Z-060525T0100Z/ ROCK WI- 739 PM CDT WED MAY 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR ROCK COUNTY... AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS LINE OF STORMS EXTENDED FROM WEST OF WHITEWATER TO MILTON TO JANESVILLE...MOVING NORTHEAST AT 30 MPH. THIS LINE OF STORMS WILL AFFECT MOSTLY NORTHEASTERN ROCK COUNTY...EAST OF INTERSTATE 90 AND NORTH OF HIGHWAY 11 THROUGH 800 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4282 8933 4253 8934 4265 8882 4283 8883 $$ KAPELA
000 WWUS53 KMKX 250052 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 751 PM CDT WED MAY 24 2006 WIC105-250100- /O.CON.KMKX.SV.W.0039.000000T0000Z-060525T0100Z/ ROCK WI- 751 PM CDT WED MAY 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR ROCK COUNTY... AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED FROM JUST EAST OF JANESVILLE TO EAST OF MILTON...MOVING EAST AT 30 MPH. THROUGH 800 PM...THIS SEVERE STORM WILL AFFECT THE AREA BETWEEN HIGHWAY 59 AND 11 IN EASTERN ROCK COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4282 8933 4253 8934 4265 8882 4283 8883 $$ KAPELA
000 WWUS53 KMKX 250104 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 803 PM CDT WED MAY 24 2006 WIC105-250113- /O.EXP.KMKX.SV.W.0039.000000T0000Z-060525T0100Z/ ROCK WI- 803 PM CDT WED MAY 24 2006 ...THE SEVERE THUNDERSTORM WARNING FOR ROCK COUNTY EXPIRED AT 800 PM CDT... THUNDERSTORMS WILL CONTINUE TO AFFECT EASTERN ROCK COUNTY THROUGH ABOUT 830 PM...BUT THEY WILL BE BELOW SEVERE WEATHER LIMITS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4282 8933 4253 8934 4265 8882 4283 8883 $$ KAPELA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:30 PM CDT, 5 hours 37 minutes earlier.
Area forecast discussion, May 24, 1:30 PM CDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 130 PM CDT WED MAY 24 2006 .DISCUSSION...FORECAST FOCUS ON POTENTIAL FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EARLY EVENING. CONVECTION IN THE EAST EARLY THIS AFTERNOON IS ELEVATED AND ASSOCIATED WITH THE EARLIER CONVECTION THAT WAS OVR ERN IA THIS MORNING. H5 S/W WITH THIS AS WELL AS SOME H8 TEMP ADVECTION AND LLV MOISTURE FLUX CONVERGENCE. IMPRESSIVE SINCE LLVS VRY DRY AND RATHER COOL IN THE EAST...BUT THEY ARE STRUGGLING TO REACH ANY SIGGY DEPTH. ONCE CELL WENT OVR THE RDA AND PRODUCED BRIEF VERY TROPICAL- LIKE RAINFALL. LATEST OBSERVATIONS CONFIRM NAM/S INABILITY TO RESOLVE THE SFC DWPNTS. NAM SHOWING DWPNTS EARLY THIS AFTN REACHING INTO THE LOWER 70S ACRS THE WRN CWA AND THIS IS ABOUT 8 DEG TOO HIGH. THIS HAS A HUGE IMPACT ON MODEL DERIVED INSTABILITY AND QPF...ERGO TOO MUCH OF BOTH. PLUME OF HIGHEST DWPNTS...MID/UPR 60S...HAS ITS AXIS RUNNING FM SCNTRL/SE IA NORTH ACRS SE TIP OF MN INTO NW WI. FOCUS IS ON SFC TROF ARCHING FM LOW PRES CENTER OVR WCNTRL MN. THE TROF STRETCHES FM LOW INTO SE MN BACK INTO SCNTRL IA. TEMPS RIGHT AHEAD OF IT ARE WARMING...BUT MAYBE NOT AS MUCH AS EXPECTED DUE TO DVLPMNT OF SC IN WARM SECTOR. NAM WITH ADJUSTED SFC DWPNTS SHOWS MLCAPES OVR MSN BY 00Z GETTING TO NEAR 1500J/KG...BUT THERE IS A CAP WITH CIN VALUES OF -100J/KG. WEAKER CAP TO THE WEST SHOULDN/T INHIBIT CONVECTION MUCH AND ONCE GOING...THE CAP FOR SOME DISTANCE EAST WILL EASILY BE OVERCOME. IT MAY JUST INDICATE THE STRUGGLE THE CONVECTION SHOULD HAVE AS IT REACHES DRIER AND SLIGHTER COOLER CONDITIONS IN THE FAR EAST. BEST BULK SHEAR VALUES OVR SCNTRL WI AT 00Z REACHING 35KTS...BETTER THAN PREVIOUS RUN. BUT...ONE BIG PROBLEM MAY BE THE FACT THAT THE WINDS ARE VEERING TO SW ALONG THE FNT WITH THE BEST SHEAR AND HELICITY REMAINING WELL OUT AHEAD OF IT. WB ZERO HEIGHTS 9-10KFT SUPPORTING POTENTIAL FOR LARGE HAIL. SOUNDING TOOLKIT SHOWS THETA-E DIFFERENTIAL OF OVR 27K BETWEEN THE MID LEVELS AND THE SFC SUPPORTING STRONG POTENTIAL FOR DOWNBURST WINDS. SPC EARLIER THIS MORNING UPGRADED MOST OF SCNTRL TO MDT ACRS THE WRN CWA WITH SLIGHT RISK OVR ALL BUT THE FAR EAST. STILL EXPECT SOME CONVECTION TO FIRE THIS AFTERNOON...BUT IT SHOULD DIMINISH AS IT REACHES EASTERN WISCONSIN AND MEETS WITH THE DIRURNAL COOLING OF THE EVENING. NEARLY STACKED SYSTEM ROLLS OVERHEAD FOR THURSDAY WITH LIKELY SHOWERS AND ISOLATED THUNDERSTORMS. CORE OF THIS LOW NOT THAT COOL SO TEMPS STILL EXPECTED TO REACH NEAR 70. DRIER ON FRIDAY WITH THE UPPER RIDGE BUILDING FOR THE WEEKEND. THE DOOR OPENS FOR THE HEAT BY SUNDAY AS THE MAIN WAA AND UPR JET SHIFT NORTH SATURDAY NIGHT. BUMPED TEMPS INTO THE UPPER 80S FOR SUNDAY AND MONDAY AND WOULDN/T BE SURPRISED TO SEE SOME 90S SHOWING UP LATE IN THE MEMORIAL DAY WEEKEND. UNSEASONABLY WARM WEATHER TO CONTINUE INTO THE MIDDLE OF NEXT WEEK. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && DAVIS
Hazardous weather outlook, May 24, 11:55 AM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1155 AM CDT WED MAY 24 2006 WIZ046-047-051-052-056>060-062>072-250930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1155 AM CDT WED MAY 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON OVER PORTIONS OF SOUTH-CENTRAL WISCONSIN...GENERALLY WEST OF A LINE FROM MONTELLO...TO MADISON...TO JANESVILLE. SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE REMAINDER OF THE AREA. A POTENT LOW PRESSURE SYSTEM AND ASSOCIATED WEAK COLD FRONT OVER THE CENTRAL PLAINS WILL SHIFT EASTWARD TOWARD SOUTHERN WISCONSIN THIS AFTERNOON. A WARM AND MOIST AIRMASS SPREADING NORTHWARD AHEAD OF THIS SYSTEM WILL PROVIDE SUFFICIENT INSTABILITY FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT WEST OF MADISON THIS AFTERNOON...SPREADING EASTWARD INTO SOUTHEASTERN WISCONSIN BY EVENING. STRONG AND DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL TO THE SIZE OF GOLF BALLS...AND ISOLATED TORNADOES WILL BE THE MAIN THREATS. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES ON THIS SEVERE WEATHER THREAT...INCLUDING POSSIBLE WEATHER WATCHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY TONIGHT. LMZ643>646-665-250930- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1155 AM CDT WED MAY 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS AND ISOLATED WATERSPOUTS WILL BE THE MAIN THREATS. STAY TUNED TO NOAA WEATHER RADIO FOR UPDATES ON THIS SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THURSDAY EVENING. FOWLE
In the hours before
Local storm report, May 24, 6:03 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
603 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TORNADO W PRAIRIE DU SAC 43.29N 89.73W
05/24/2006 SAUK WI AMATEUR RADIO
TORNADO SPOTTED ONE HALF MILE WEST OF PRAIRIE DU SAC
&&
PJSLocal storm report, May 24, 6:03 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
603 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TORNADO W PRAIRIE DU SAC 43.29N 89.73W
05/24/2006 SAUK WI AMATEUR RADIO
TORNADO SPOTTED ONE HALF MILE WEST OF PRAIRIE DU SAC
&&
PJSLocal storm report, May 24, 6:34 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
634 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 1 W WAUNAKEE 43.19N 89.47W
05/24/2006 E65 MPH DANE WI AMATEUR RADIO
&&
PJSLocal storm report, May 24, 6:47 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
647 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG MARXVILLE 43.20N 89.66W
05/24/2006 DANE WI LAW ENFORCEMENT
TREES DOWN IN MARXVILLE
&&
PJSSpecial weather statement, May 24, 6:52 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 652 PM CDT WED MAY 24 2006 WIZ046-047-051-052-056>060-062>072-250030- MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI- SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI- GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI- RACINE WI-KENOSHA WI-DANE WI- 652 PM CDT WED MAY 17 2006 A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PARTS OF SOUTH CENTRAL WISCONSIN UNTIL 10 PM. COUNTIES INCLUDED IN THIS WATCH ARE COLUMBIA...DANE...GREEN...GREEN LAKE...IOWA... LAFAYETTE... MARQUETTE...ROCK..AND SAUK. A 20 MILE WIDE LINE OF THUNDERSTORMS EXTENDING FROM JUST EAST OF WESTFIELD IN MARQUETTE COUNTY TO JUST WEST OF SUN PRAIRIE TO MONROE IN GREEN COUNTY...WAS MOVING EAST NORHTEAST AT ABOUT 40 MPH. THIS LINE OF STORMS WILL EVENTUALLY REACH THE LAKE MICHIGAN SHORELINE AFTER 8 PM. ANY OF THE STORMS CAN BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL UP TO GOLF BALL SIZE. ISOLATED TORNADOES ARE ALSO POSSIBLE. IF THREATENING WEATHER APPROACHES...SEEK SHELTER IN A STURDY BUILDING. OTHER THUNDERSTORMS CAN POP UP AHEAD OF THE LINE OF STORMS...SO BE ON THE LOOKOUT. KAPELA
Local storm report, May 24, 6:53 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
653 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HEAVY RAIN 5 SW MADISON 43.03N 89.46W
05/24/2006 M0.94 INCH DANE WI PUBLIC
0.94 INCHES OF RAIN IN LAST 15 MINUTES CAUSING MINOR
STREET FLOODING SW OF MADISON
&&
PJSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:06 PM CDT | Special Marine Warning | MKX | 114 min | |
| May 24, 7:13 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 30 min |
| May 24, 7:24 PM CDT | Severe Thunderstorm Warning | MKX | Washington, Waukesha | 69 min |
| May 24, 7:43 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 34 min |
| May 24, 7:47 PM CDT | Severe Thunderstorm Warning | MKX | Walworth | 43 min |
| May 24, 8:42 PM CDT | Special Marine Warning | MKX | 63 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.